Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals

Geometry of pseudocharacters

Jason Fox Manning

Geometry & Topology 9 (2005) 1147–1185

DOI: 10.2140/gt.2005.9.1147

Forward citations
D Calegari, D Zhuang, Large scale geometry of commutator subgroups, Algebraic & Geometric Topology 8 (2008) 2131
K Fujiwara, K Whyte, A note on spaces of asymptotic dimension one, Algebraic & Geometric Topology 7 (2007) 1063
A I Shtern, Automatic continuity of pseudocharacters on semisimple Lie groups, Mathematical Notes 80 (2006) 435
A I Shtern, Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko’s conjecture, Journal of Mathematical Sciences 159 (2009) 653